Have drug testing questions? Get answers from Experts
Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.
The blood glucose levels of 3 mmol is definitely on the lower side and specially if you have symptoms of hypoglycemia like palpitations,sweating or sinking heart etc this need further evaluation. You will be requiring to have further investigations to find out the cause of such low blood glucose. There are multiple causes like insulinoma,Addison disease and various other . So you should see the doctor for necessary further evaluation
Feel free to ask if any more question
If done Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do I am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating
Thanks for asking
Its unlikely to have an episode of hypoglycemia at such levels specially if you are not a diabetic. Your previous levels were definitely low and you do need further evaluation.
Possibility of a cardiac arrhythmia should also be ruled out